# SDR CA061107011

- Difficulty date: November 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,870 hours
- Engine: Ge CF343A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: 92E204
- Condition: Failed
- Location: Press Bulkhead
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT ON DESCENT THEY HAD PRESSURIZATION PROBLEMS. DURING THE DESCENT THEY GOT AUTO PRESS1 AND AUTO PRESS 2 FAIL AND MASKS DEPLOYED AND WERE USED. ALSO LT PACK HAD A BLOWN DUCT. LH PACK AIR CONDITIONING DUCT P/N601R895211-113 REPLACED BOTH 4.5 BUKHEAD CHECK VALVES REPLACED. NR 1 FOUND WITH NO SPRING LEFT. SB A601R-21-054 PG. 2 OF 18 EVIDENCE SECTION STATES: "AN AIRCRAFT WAS DEPRESSURIZED WHEN A FLAPPER ON THE BULKHEAD CHECK VALVE DETACHED AND AN AIR DUCT UPSTREAM OF THE BULKHEAD CHECK VALVE IS DISCONNECTED". BOTH CONSITIONS WERE PRESENT. O2 GENERATORS WERE REPLACED, SB APPLIED AND TEST FLIGHT WAS CARRIED OUT. AIRCRAFT RETURNED TO SERVICE.
